| Model Number |
G03786 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/08/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
Upon checking the sheath tip, it was noted to be broken.The doctor sheath defect was discovered before the procedure.No adverse event reported.